# SDR N6WA2016062001

- Difficulty date: June 20, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 11,418 hours, 9,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY LIGHT LENS UPSIDE DOWN.  REPOSTIONED MAIN DOOR EMERGENCY LIGHT IAW AMM 33-51-15.
